# SDR 20030834

- Difficulty date: April 23, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 20,353 hours, 26,014 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CARGO DOOR ANNUCIATOR ILLUMINATED IN FLT, CREW EXECUTED EMEGENCY CHECKLIST, LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SYSTEM CHECKS AND COULD NOT DUPLICATE DISCREPENCY.  AIRCRAFT RETURNED TO SERVICE.
